# SDR UALA2010051101605

- Difficulty date: May 9, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 79,724 hours, 9,743 cycles
- Engine: Pwa PW4056
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND 1 GALLON OF FUEL IN APU-STAB SHROUD SUMP DRAIN.  APU FWD FUEL LINE LEAKING AT CONSTANT RATE WITH APU RUNNING. DISCONNECTED APU SHROUD IN AFT PIT.2EA LOCATIONS PER MM. EVIDENCE OF FUEL AT BOTH LOCATION S. ALL APU FUEL LINE SECTIONS NEED REPLACING. RMV'D APU FUEL LINE 3 SECTIONS. FROM WHEEL WELL TO BULK PIT. WAITING ON CABIN FOR ACCESS TO LAST LINE. RMV'D LAST LINE FWD OF PRESS BULK HEAD INSTALLED NEW PACK. COMPLETED INSTALLING APU LINES. LEAK CK GOOD. REINSTALLED ALL SHROUDS.
